As an Amazon Associate I earn from qualifying purchases.

Sinus relief medicine contains 5 mg of phenylephrine HCl, for congestion relief and 325 mg of acetaminophen for pain and fever reduction. Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive.

Aspirin and gluten free. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Non-drowsy relief so you can power through your day.

Maximum strength relief: Xyzal is full prescription strength available without a prescription.

The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.

Fast-absorbing softgels – more effective and efficient than ill-tasting liquids or dry cough relief pills our softgels reach your digestive system more effectively. They’re also safer for children and adults ages 12 and up.
Non-drowsy day time relief – ideal for busy workdays, long travel trips, or other important events this cold cough relief formula is non-drowsy to better support all your busy daytime needs. Sustainability matters – cabinet cough relief comes in a reusable glass jar with child-resistant cap so you can order non-plastic, compostable refill pouches and refill your OTC cough relief needs while reducing waste.

20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.
Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains. From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds.

Extra-strength sinus decongestant– packed with 10 mg of phenylephrine HCl, or hay fever, allergies, our nasal decongestant tablets help relieve pressure caused by colds, so you can feel more focused with better clarity.
Reduce brain fog and tension – these nasal decongestant pills release sinus pressure and sinus congestion which can help relieve headaches, migraines, tension, and stress. Sustainable, as well as 2 compostable refill pouches, refillable glass bottles with a child-resistant cap, Refillable Design – Our sinus decongestants for adults come in eco-friendly, so you can refill them up and use them again with less waste.
1. Astepro
#ad
24-Hour Allergy Relief, 60 Metered Sprays, Astepro Allergy Nasal Spray, Steroid-Free Antihistamine
#adAstepro #ad - Astepro allergy medicine doesn’t take several days of regular use for full effectiveness. Indoor and outdoor allergy relief. Bayer csr, study 20877 2021. Steroid-free, alcohol-free, fragrance-free nasal spray allergy relief.More information #ad
Astepro allergy medicine starts working in 30 minutes. Full-prescription strength allergy medicine now available without a prescription. Astepro allergy relief nasal spray provides up to 24-hour relief of nasal congestion, runny nose, sneezing and itchy nose.Brand | Astepro #ad |
Manufacturer | Bayer HealthCare LLC #ad |
More information #ad
2. Sudafed
#ad
Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, 24 ct, Pain & Congestion
#adSudafed #ad - Also has 200 mg of guaifenesin, a decongestant, an expectorant, for mucus reduction.24-count box of sudafed pe head congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus.Sinus relief medicine contains 5 mg of phenylephrine HCl, for congestion relief and 325 mg of acetaminophen for pain and fever reduction. Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive.
More information #ad
Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold. Non-drowsy decongestant tablets provide relief of sinus pressure, nasal and chest congestion, excess mucus, headaches, and minor aches and pains. Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.Brand | Sudafed #ad |
Manufacturer | Johnson & Johnson SLC #ad |
More information #ad
3. Good Sense
#ad
72 Count, GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies
#adGood Sense #ad - Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.Aspirin and gluten free. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Non-drowsy relief so you can power through your day.
More information #ad
Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 4.38 Inches |
Length | 3.25 Inches |
Weight | 0.09 Pounds |
Width | 1 Inches |
Part Number | 370030147403-1 |
Model | 370030147403-1 |
More information #ad
4. Xyzal
#ad
Original Prescription Strength, 55-Count, 24-Hour Allergy Relief, Xyzal Allergy Pills
#adXyzal #ad - Contains: one 1 55-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.Maximum strength relief: Xyzal is full prescription strength available without a prescription.
More information #ad
Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.Brand | Xyzal #ad |
Manufacturer | Chattem Inc. #ad |
Height | 4.32 Inches |
Length | 1.56 Inches |
Weight | 0.09 Pounds |
Width | 4.75 Inches |
Part Number | LEPAZE1375 |
Model | LEPAZE1375 |
More information #ad
5. Sudafed
#ad
24 Count, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant
#adSudafed #ad - This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.
More information #ad
From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer.Brand | Sudafed #ad |
Manufacturer | Sudafed #ad |
Height | 4.52 Inches |
Length | 0.63 Inches |
Weight | 0.06 Pounds |
Width | 2.91 Inches |
Part Number | JJ-2314 |
Model | 300450547248 |
More information #ad
6. Cabinet:
#ad
8-Hour Daytime, 60 Softgels, Ages 12+, Long-Lasting Wet or Dry Bronchial Suppressant, Plastic Free Refills, Non-Drowsy, Dextromethorphan HBr 15mg, Cabinet Cough Relief for Adults
#adCabinet: #ad - Relieve wet or dry coughs – enjoy wet or dry cough relief cough and stop coughing fast with cough suppression softgels that provide up to 8 hours of continuous relief with fast-acting results you can count on. Innovative packaging - the world's first plastic-free OTC medicine refill system designed to help you save pounds of plastic from entering the environment per year.Fast-absorbing softgels – more effective and efficient than ill-tasting liquids or dry cough relief pills our softgels reach your digestive system more effectively. They’re also safer for children and adults ages 12 and up.
More information #ad
Reduce cough “tickle” – this cough suppressant formula with Dextromethorphan HBr helps minimize the “tickle” produced in the lungs that compel coughing fits, so you can breathe deeper and more easily. Highest quality medicine that science Can Offer - Every batch of Cabinet product is 3rd party tested and verified free of gluten, carcinogens, and toxic metals. Non-drowsy day time relief – ideal for busy workdays, long travel trips, or other important events this cold cough relief formula is non-drowsy to better support all your busy daytime needs. Sustainability matters – cabinet cough relief comes in a reusable glass jar with child-resistant cap so you can order non-plastic, compostable refill pouches and refill your OTC cough relief needs while reducing waste.
Brand | Cabinet: #ad |
Manufacturer | Cabinet Health P.B.C. #ad |
More information #ad
7. Sudafed
#ad
Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, 20 ct
#adSudafed #ad - Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose.20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.
More information #ad
This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen. Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains. From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds.
Brand | Sudafed #ad |
Manufacturer | AmazonUs/EE6IC #ad |
Height | 4.38 Inches |
Length | 1 Inches |
Weight | 0.05 Pounds |
Width | 3 Inches |
Part Number | 55120 |
More information #ad
8. Cabinet:
#ad
200-Count, Sustainable Bottle with 2 Refill Pouches, and Congestion, Non-Drowsy Sinus Relief for Pain, Pressure, Cabinet Nasal Decongestant Tablets PE, Phenylephrine HCl 10mg
#adCabinet: #ad - Fast-acting support – our nasal and sinus decongestant works quickly to reduce nasal swelling and inflammation for up to four hours, which makes them ideal for long, busy days at work or getting better sleep at night. Important for men and women who can’t afford to slow down.Extra-strength sinus decongestant– packed with 10 mg of phenylephrine HCl, or hay fever, allergies, our nasal decongestant tablets help relieve pressure caused by colds, so you can feel more focused with better clarity.
More information #ad
Powerful sinus pressure relief – this non-drowsy decongestant can help you breathe more clearly by relieving painful pressure and nasal congestion on front, ethmoid, maxillary, or sphenoid regions in the head. Reduce brain fog and tension – these nasal decongestant pills release sinus pressure and sinus congestion which can help relieve headaches, migraines, tension, and stress. Sustainable, as well as 2 compostable refill pouches, refillable glass bottles with a child-resistant cap, Refillable Design – Our sinus decongestants for adults come in eco-friendly, so you can refill them up and use them again with less waste.
Brand | Cabinet: #ad |
Manufacturer | Cabinet Health P.B.C. #ad |
Part Number | CAB-A-10011 |
More information #ad